# SDR 2006UALA01327

- Difficulty date: July 5, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 51,814 hours, 28,795 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Bs 846
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT SKIN PNL HAS HOLE WITH NO EDGE DISTANCE AT STA 846 UPPER SKIN LAP.   REMOVED DAMAGE. FABRICATED AND INSTALLED TRIPLER, DOUBLER AND FILLER REPAIR.
